# SDR ASAA0843376

- Difficulty date: July 17, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C263108
- Part serial: 1410
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID FLAP LOWER SURFACE OF TRAILING EDGE WEDGE DENTED JUST O/B OF NR 3 TRACK.  PREPARED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND BONDED IAW B737 400 SRM 51 70 10.
